# SDR SIMA20140212006

- Difficulty date: February 12, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 26,382 hours, 23,468 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Coked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH FL 330 E1 ITT WAS NOTED TO BE FLUCTUATING BETWEEN 600 - 800.  N2 WAS FLUCTUATING +- 5%.  N1 DROPPED BELOW 45% NO ENG LIMITATIONS WERE SEEN IN EXCEDENCE.  ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ALL TROUBLE SHOOTING PROCEDURES FOUND NO DEFECTS.  REPLACED ENG DUE TO COKING ON CTR SUMP IAW NRWC 850-DFW-01363 & 850-DFW-01376 FCF REQUIRED.
